# SDR 97ZZZX937

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Shaft
- Part number: 216002
- Condition: Worn
- Location: Fuel Pump
- Part time: 1,458 hours
- Component: 6896
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1500 HOUR FUEL PUMP DRIVE SHAFT INSPECTION FOUND P/N 216002 DRIVE SHAFT WORN AND P/N 215988-1 GEAR WORN BEYOND LIMITS.  THIS UNIT WOULD PROBABLY NOT HAVE MADE OVERHAUL WITHOUT RAILING.
